Re: ARM Pain
Hi Debra, you could be experiencing 'acid rebound" if you get these pains when you haven't been taking your meds. It depends how long you have been taking them, and do you normally take them regularly?
Acid reflux can cause referred pain the arms, neck, back, head, ears etc because of a shared nerve plexus.
But, also, proton pump inhibitors can cause bone pains. This is due the fact that they effect the minerals in bones, but also there is a more scientific explanation which is because the same chemical reaction caused by proton pump inhibitors in the stomach, also happens inside the vacuoles within bones. Therefore if you suddenly stop taking the medication you get an influx of acid within the bones, causing a type of rheumatic pain. It can affect any of the bones. I had it in my fingers, feet, cheeks, back, and ribs.
That said, if you feel it is your heart, always safe to get it checked.